Alpha adrenergic drugs which may increase contraction of prostate muscles may decrease semen volume. Other factors which may be contributory are nicotine, caffeine and alcohol. It is best to have these assessed through semen analysis .This will help determine if other parameters are affected. Semen analysis will not only look into semen volume but other aspects as well eg sperm count and motility.
How old are you and have you been objectively diagnosed with low semen volume?
I have no problem with ejaculating only I have very little after the first ejaculate. Perhaps 2 days after I have not uch. Could it be that my testicles are too small and that is why I don't shoot as much? I used to cuma lot when I was younger. I am 56 now and have a strong sex drive,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.